# SDR SWAA2024120974378

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 42,156 hours, 19,700 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND STAB UPPER SLIDER SEAL IS CRACKED 06 NOV PHX STORE HAS UPPER SLIDDER SEAL BUILT UP AND READY TO ROUTE IT WHERE ITS NEED BASED ON THE AVAILABILTY OF 181A8010-44 WHICH A REQ WAS SENT TO AOG.   OK TO CONTINUE PER CDL 55-10-1.  REMOVED AND REPLACED RH STAB UPPER SLIDER SEAL PER 53-31-31 AMM.
